Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Tiredness, sleepy, headaches in morning, stomach pain, bloating, constipation. What is the issue?

hi, I'm a 27 year old female. Lately I've been experiencing symptoms of tiredness (even after taking iron supplements), i'm sleepy (even after sleeping regular hours (10pm - 6am), headaches in the morning and funny taste in my mouth. I'm also experiencing now pains in my stomach, bloated and abit of constipation. Please help. what could be the cause. This has been going on for now 2 weeks.
Asked On : Mon, 15 Apr 2013
Answers:  1 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Gastroenterologist 's  Response
Thanks for posting your query.
The one possible explanation for your symptoms is gastroesophageal reflux.
This causing nighttime symptoms and improper sleep.
This in turn leads to daytime sleepiness and tiredness.
Discuss with your doctor about this possibility.
Eat high fiber diet and drink lot of fluids for relief from constipation.
Dr.Ratnakar Kini
Answered: Thu, 27 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor